# SDR R61A2023111200614

- Difficulty date: October 12, 2023
- Submitted: November 12, 2023
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 39,803 hours, 30,352 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 155PH003
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND ON LH WING LWR SKIN PANEL TE 3.0  "IB OF RIB 16 .500 " AFT OF REAR SPAR. REPAIRED IAW ETD2023-170-025472
